MathSciNet Relay Station
MathSciNet bibliographic data
MR2150382 (2006f:20030) 20E36 (20E05 57M07)
Bestvina, Mladen; Feighn, Mark; Handel, Michael The Tits alternative for ${\rm Out}(F\sb n)$. II. A Kolchin type theorem. Ann. of Math. (2) 161 (2005), no. 1, 1–59.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement